Doctor insights on:
Leg Pain After Drinking Energy Drink
Recently took vyavanse for 1st time, was also drinking energy drink (Celsius). very hyper & bit jittery in afternon/eve No intensepain, legs are sore
Why when I drink energy drinks even if its just one does my arm feel really heavy and ache and my hand and fingers tingle? Also with my leg and foot
Pain in legs & hips head aches and indigestion lack of energy all started since I quit drinking are these normal symtoms?
Temporarily: (obviously more information needed) how long ago did you quit drinking, and how much were you drinking? Overall stopping drinking is good for your health, but there are acute withdrawal symptoms, as your body adjusts. Think back how you felt any given morning after a drunk night. Not so good probably, symptoms would be relieved by alcohol's putting you back in semi-stupor. Break that cycle! ...Read more
Drinks: Neither syrup or drink are recommended the syrup may have been pulled from the market and heart attacks and death have been reported with the syrup ...Read more
None of them: Proper diet, exercise and healthy lifestyle is what I recommend to anyone for strength. Energy drinks are mostly caffeine, sometimes with unnecessary vitamins or additives that really are unnecessary and useless for most people. These can give temporary "strength" or "energy" to people, but do not improve health. ...Read more
Talk to a trainer: Or a sports medicine physician, and neither of them would recommend it. Energy drinks are not all the same - some of them are just caffeine, others have large amounts of sugar, and some have caffeine plus a lot of other stuff of unknown usefulness - like vitamins and taurine. In some cases, they are no different than a good strong cup of coffee, and others are caffeine OD's waiting to happen. ...Read more
Hyper: Prednisone already makes many people feel "bouncy". Throw in a stimulant and you may not feel well at all. You may also get indigestion or stomach pain. Prednisone is an anti inflammatory medication and energy drinks often contain lots of caffeine. The combination may be too much for your stomach, too. ...Read more
Mixing drugs: Mixing these drugs can be a safety risk. As well, if you inherited are biological vulnerability for bipolar illness, the combination can shift you into hypomania or mania, both of which are harmful to the brain. If you are needing more energy (common in depression), talk with your md about issues of energy, sleep, and treatment adjustments to get you better, rather than risky self-medication. ...Read more
Label: Read the label and add.Get a more detailed answer ›
Effects differ: While some may experience a paradoxical calming affect, others may become more agitated or have worse concentration issues. It is also difficult to truly regulate caffeine dosing, so do not feel caffeine would be a replacement for therapy and/or oral medication if it does have a calming affect. Hope that helps. ...Read more
Probably not: 1 energy drink a day will probably not do any serious damage to you. However, it is not supporting your health. It is not unusual to have a sensitivity to artificial sweeteners (they give me a headache, for instance). Also, energy drinks contain untested combinations of caffeine and herbal supplements. They can be quite dangerous in large quantities. Which means they are not healthy overall. ...Read more
Okay: Yes it is okay to take benadryl 2 hours after having an energy drink. Benadryl does make some people drowsy. The energy drink may contain caffeine that makes many alert. So if you are taking the benadryl for sleep, it might not be effective. Benadryl will still be effective if you are taking it for congestion. ...Read more
8 hours, pump&dumpx1: Most drug concentrations peak within a few hours in breast milk. Foods usually will reach the baby by about 6 hours after ingestion. You should avoid excessive caffeine while breastfeeding, so a cup of tea or coffee in the AM is ok, but baby will get the caffeine around early afternoon. Large amounts of caffeine are not good for you or baby. ...Read more
Bad interaction: Assume energy drink contains lots of caffeine, energizing, and the Xanax (alprazolam) and melatonin are both relaxing and calming, so the mixture is an antagonistic mix which interferes with the effects of each other. Why did you either do this or consider this? Do you need to discuss further with a Concierge session? ...Read more
I drank a panadol (acetaminophen) tablet and washed it down with an energy drink, is that unhealthy?
Am planning to have 100 ml of Red Bull energy drink on the morning of my maths exam day. How will my performance be affected??
Can I replace adderal xr 30mg with a sugar free energy drink to get the same effect? If not is there anything natural to replace it with?
Energy drink, and sarcoidosis my disease make me soooooo tired I am thinking in drink energy drinks to just keep working, bad or good idea?
My heart speeds and slows I have had an energy drink and I am almost 13 I have had one then 2 days later I drank another but only a tiny bit?
- Talk to a doctor online
- Chest pain and energy drinks
- Pain in liver after drinking
- Aching legs after drinking
- Calf pain after drinking
- Heart rate and energy drinks
- Knee pain after drinking
- Takibg nyquil after drinking energy drink
- Back pain after drinking
- How fast is too fast for hear rate after drinking energy drink?